# SDR FDEA201005281692

- Difficulty date: May 28, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 33,299 hours, 17,074 cycles
- Engine: Pwa PW4158
- System (JASC): 2550 · Cargo Compartments
- Part: Profile
- Part number: A2577186320600
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD.CARGO COMPARTMENT BALLMAT 131YG AFT PROFILE IS CORRODED. (PARTS RACK) REMOVED PROFILE IAW SRM 51-40-21 PARA 6 AND 51-72-10, LOCATED AND DRILLED IAW SRM 51-72-10, INSTALLED NEW PROFILE PN A2577186320600 PO 683083.1 IAW SRM 51-40-21 PARA 6,13 AND 51-72-10 AND PAINTED IAW SRM 51-23-10.
